MathSciNet Relay Station
MathSciNet bibliographic data
MR307258 (46 #6378) 57D55
Wilkens, David L. Closed $(s-1)$-connected $(2s+1)$-manifolds, $s=3,\,7$. Bull. London Math. Soc. 4 (1972), 27–31.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement